# SDR SWAA052517

- Difficulty date: August 21, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N753SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29848
- Aircraft time: 22,003 hours, 12,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: MS155721
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EMERGENCY EXIT AISLE LIGHT INOP AT ROW 18 DEF.  RELAMPED LIGHT PER MM.
